# SDR ASAA2025052458197

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 67,639 hours, 20,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 DIFFICULT TO OPEN & CLOSE. GROUNDED - YES. OPEN, CLOSED AND INSPECTED L1 DOOR IN REF TO AMM 52-11-00. OPS-CHECK GOOD.
